# SDR SWAA2013020112229

- Difficulty date: January 31, 2013
- Submitted: February 1, 2013
- Operation: Air carrier
- Aircraft: N623SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27933
- Aircraft time: 55,189 hours, 44,441 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 6550821
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING VERTICAL ANGLE IN BALANCE BAY INBD AND FWD OF NR 2 AILERON HINGE CRACKED.  REMOVED AND REPLACED ANGLE IAW SRM 51-40-02.
